Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 1, Pages 33-42

Sufficient conditions for oscillations of all solutions of a class of impulsive differential equations with deviating argument

D. D. Bainov1 and M. B. Dimitrova2

1Medical University, P.O. Box 45, Sofia 1504, Bulgaria
2Technical University, Sliven 8800, Bulgaria

Received 1 January 1994; Revised 1 September 1995

Copyright © 1996 D. D. Bainov and M. B. Dimitrova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Sufficient conditions are found for oscillation of all solutions of impulsive differential equation with deviating argument.